Relaxation of three solenoidal wells and characterization of extremal three-phase H-measures

Palombaro, M and Smyshlyaev, V P (2009) Relaxation of three solenoidal wells and characterization of extremal three-phase H-measures. Archive for Rational Mechanics and Analysis, 194 (3). pp. 775-822. ISSN 0003-9527

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics
Depositing User: Mariapia Palombaro
Date Deposited: 17 Sep 2013 11:39
Last Modified: 17 Sep 2013 11:39
URI: http://sro.sussex.ac.uk/id/eprint/46297
📧 Request an update